# SDR ASAA0752350

- Difficulty date: December 4, 2007
- Submitted: December 5, 2007
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 3,020 hours, 909 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 332A230017
- Condition: Unknown
- Location: Nr 1 Eng
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO N2 ROTATION.  START SWITCH WAS ENGAGED FOR NR 1 ENGINE.  OPENED COWL CHECKED CONNECTORS ON START VALVE AND CONDITION OF STARTER.  FOUND ALL SECURE.  RAN ENGINE OPS NORMAL.  OK FOR SERVICE.
